Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 99, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Dec 5, 2011, 3:56 PM CST for Livingston County, Kentucky; Pope County, Illinois. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 3:56 PM CST (21:56 UTC)
- Expired
- Dec 6, 2011, 3:16 PM CST
- In force
- 23 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Pope County, IL, Livingston County, KY
The radar
The Paducah radar (KPAH), 39 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Smithland Lock and Dam (SMLI2).
- Action stage
- 35 ft
- Minor stage
- 40 ft
- Moderate stage
- 48 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03399800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
726 WGUS43 KPAH 052156 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 356 PM CST MON DEC 5 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SMITHLAND DAM .HEAVY RAINFALL ACROSS THE OHIO RIVER BASIN CONTINUES TO CAUSE RISES UP AND DOWN THE OHIO. SMITHLAND DAM IS NOW ABOVE FLOOD STAGE AND IS EXPECTED TO CREST AT 41.0 FEET ON WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC151-KYC139-070156- /O.NEW.KPAH.FL.W.0099.111205T2156Z-000000T0000Z/ /SMLI2.1.ER.111205T1937Z.111208T0000Z.000000T0000Z.NO/ 356 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT SMITHLAND DAM. * UNTIL FURTHER NOTICE. * AT 3:00 PM MONDAY THE STAGE WAS 40.1 FEET. * FLOOD STAGE IS 40.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.0 FEET BY WEDNESDAY EVENING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING AND LOW LYING AREAS. $$
2 follow-up statements
394
WGUS83 KPAH 060454
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1054 PM CST MON DEC 5 2011
...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT THE FOLLOWING
LOCATIONS...AFFECTING THE INDICATED COUNTIES IN INDIANA...KENTUCKY...
ILLINOIS...AND MISSOURI...
NEWBURGH DAM...AFFECTING SPENCER...VANDERBURGH...WARRICK...DAVIESS
AND HENDERSON COUNTIES.
MOUNT VERNON...AFFECTING POSEY...VANDERBURGH...HENDERSON AND UNION
COUNTIES.
J.T. MYERS DAM...AFFECTING POSEY AND UNION COUNTIES.
SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...CRITTENDEN AND UNION
COUNTIES.
GOLCONDA...AFFECTING HARDIN...POPE...CRITTENDEN AND LIVINGSTON
COUNTIES.
SMITHLAND DAM...AFFECTING POPE AND LIVINGSTON COUNTIES.
PADUCAH...AFFECTING MASSAC...POPE...LIVINGSTON AND MCCRACKEN COUNTIES.
BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES.
GRAND CHAIN DAM...AFFECTING MASSAC...PULASKI...BALLARD AND MCCRACKEN
COUNTIES.
CAIRO...AFFECTING ALEXANDER...PULASKI...BALLARD...CARLISLE...FULTON...
HICKMAN AND MISSISSIPPI COUNTIES.
.RECENT HEAVY RAINFALL HAS CAUSED RIVER LEVELS ON THE OHIO RIVER TO RISE
AT THESE LOCATIONS. MINOR FLOODING IS OCCURRING AND/OR FORECAST AT ALL OF
THESE LOCATIONS...EXCEPT FOR GRAND CHAIN DAM...WHERE MODERATE FLOODING IS
EXPECTED. SEE DETAILS BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
INC147-163-173-KYC059-101-070854-
/O.CON.KPAH.FL.W.0078.000000T0000Z-111213T2300Z/
/NBGI3.1.ER.111127T0200Z.111203T0500Z.111213T1700Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT NEWBURGH DAM.
* UNTIL TUESDAY DECEMBER 13
* AT 10:00 PM MONDAY THE STAGE WAS 41.5 FEET.
* FLOOD STAGE IS 38.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.8 FEET BY
THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE TUESDAY MORNING.
$$
INC129-163-KYC101-225-070853-
/O.CON.KPAH.FL.W.0079.000000T0000Z-111215T0400Z/
/MTVI3.1.ER.000000T0000Z.111210T0000Z.111214T2200Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT MOUNT VERNON.
* UNTIL WEDNESDAY DECEMBER 14
* AT 6:00 AM MONDAY THE STAGE WAS 39.9 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 40.6 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* IMPACT...AT 40.0 FEET...FARM LAND AND SOME MAIN ROADS ARE FLOODED IN
PLACES SOUTHWEST AND WEST OF MT. VERNON.
$$
INC129-KYC225-070853-
/O.CON.KPAH.FL.W.0081.000000T0000Z-000000T0000Z/
/UNWK2.1.ER.111129T2352Z.111210T0600Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT J.T. MYERS DAM.
* UNTIL FURTHER NOTICE
* AT 10:00 PM MONDAY THE STAGE WAS 41.5 FEET.
* FLOOD STAGE IS 37.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.7 FEET BY
EARLY SATURDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
$$
ILC059-069-KYC055-225-070853-
/O.CON.KPAH.FL.W.0080.000000T0000Z-000000T0000Z/
/SHNI2.1.ER.111128T1659Z.111211T0000Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL FURTHER NOTICE
* AT 9:30 PM MONDAY THE STAGE WAS 40.3 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.3 FEET BY
SATURDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 43.0 FEET...SEVERAL COUNTY ROADS ARE CLOSED.
$$
ILC069-151-KYC055-139-070853-
/O.CON.KPAH.FL.W.0092.000000T0000Z-111214T1200Z/
/GOLI2.1.ER.111203T2011Z.111207T0600Z.111214T0600Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT GOLCONDA.
* UNTIL WEDNESDAY DECEMBER 14
* AT 10:00 PM MONDAY THE STAGE WAS 42.5 FEET.
* FLOOD STAGE IS 40.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.9 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY MORNING.
$$
ILC151-KYC139-070853-
/O.CON.KPAH.FL.W.0099.000000T0000Z-000000T0000Z/
/SMLI2.1.ER.111205T1937Z.111208T0000Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SMITHLAND DAM.
* UNTIL FURTHER NOTICE
* AT 10:00 PM MONDAY THE STAGE WAS 39.9 FEET.
* FLOOD STAGE IS 40.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 41.0 FEET BY WEDNESDAY EVENING. ADDITIONAL RISES ARE
POSSIBLE THEREAFTER.
* IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY
BOTTOMLAND AND SURROUNDING AND LOW LYING AREAS.
$$
ILC127-151-KYC139-145-070853-
/O.CON.KPAH.FL.W.0094.000000T0000Z-000000T0000Z/
/PAHK2.1.ER.111205T0345Z.111208T1200Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT PADUCAH.
* UNTIL FURTHER NOTICE
* AT 10:00 PM MONDAY THE STAGE WAS 40.3 FEET.
* FLOOD STAGE IS 39.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.5 FEET BY
THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 43.0 FEET...MODERATE FLOODING OCCURS AFFECTING SEVERAL
SMALL UNPROTECTED TOWNS.
$$
ILC127-KYC145-070853-
/O.CON.KPAH.FL.W.0088.000000T0000Z-000000T0000Z/
/BRKI2.1.ER.111201T0300Z.111208T1200Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT BROOKPORT DAM.
* UNTIL FURTHER NOTICE
* AT 2:00 AM MONDAY THE STAGE WAS 41.2 FEET.
* FLOOD STAGE IS 37.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 43.0 FEET BY
THURSDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
ILC127-153-KYC007-145-070853-
/O.CON.KPAH.FL.W.0089.000000T0000Z-000000T0000Z/
/GCTI2.2.ER.111201T1700Z.111208T1200Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT GRAND CHAIN DAM.
* UNTIL FURTHER NOTICE
* AT 8:00 PM MONDAY THE STAGE WAS 46.6 FEET.
* FLOOD STAGE IS 42.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 48.0 FEET BY
THURSDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 48.0 FEET...WATER REACHES THE POWER HOUSE AT LOCK AND
DAM 53.
$$
ILC003-153-KYC007-039-075-105-MOC133-070853-
/O.CON.KPAH.FL.W.0090.000000T0000Z-000000T0000Z/
/CIRI2.1.ER.111202T2014Z.111208T0000Z.000000T0000Z.NO/
1054 PM CST MON DEC 5 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT CAIRO.
* UNTIL FURTHER NOTICE
* AT 10:00 PM MONDAY THE STAGE WAS 43.3 FEET.
* FLOOD STAGE IS 40.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 44.0 FEET BY
THURSDAY MORNING THEN BEGIN FALLING.
$$353 WGUS83 KPAH 062116 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 316 PM CST TUE DEC 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SMITHLAND DAM .THE OHIO RIVER AT SMITHLAND DAM IS NO LONG EXPECTED TO REACH FLOOD STAGE. FOR THIS REASON...THE FLOOD WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC151-KYC139-062146- /O.CAN.KPAH.FL.W.0099.000000T0000Z-111206T2116Z/ /SMLI2.1.ER.111205T1937Z.111205T2130Z.111205T2337Z.NO/ 316 PM CST TUE DEC 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT SMITHLAND DAM. * AT 3:00 PM TUESDAY THE STAGE WAS 39.5 FEET. * FLOOD STAGE IS 40.0 FEET. * FELL BELOW FLOOD STAGE AT 5:37 PM MONDAY. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO 39.3 FEET BY WEDNESDAY MORNING. * IMPACT...AT 40.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING AND LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Dec 5, 3:03 PM CST, 53 minutes earlier.
Area forecast discussion, Dec 5, 3:03 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
303 PM CST MON DEC 5 2011
.SHORT TERM /TONIGHT THROUGH 12Z THURSDAY/...
UPPER LEVEL WAVE LIFTING NE ACROSS ARKANSAS WAS APPROACHING THE
REGION AT 19Z. THE PASSAGE OF THE WAVE SHOULD RESULT IN THE END
OF THE 30 OR SO HOURS OF HEAVY RAIN ACROSS THE REGION. JUST ENOUGH
COLD AIR MADE IT INTO THE OZARK FOOTHILL REGION OF SOUTHEAST
MISSOURI TO RESULT IN MIXED WINTRY PRECIP. HOWEVER WITH TEMPS
NEAR 32...NO PROBLEMS REPORTED YET...JUST A THIN ACCUMULATION
ON ELEVATED SURFACES. CHALLENGE FOR TONIGHT IS WHAT TO DO WITH
POPS. WITH DEEP LAYER MOISTURE SHIFTING TO OUR NORTHEAST...FOCUS
WILL TURN TO LOWER LEVEL MOISTURE. USING THE 1000-700MB LAYER
WE PROJECT SOME RATHER LIGHT PRECIP COULD PERSIST AT TIMES
OVERNIGHT. MOSTLY VERY LIGHT RAIN OR DRIZZLE AS AN UNSETTLED
SW FLOW ALOFT PERSISTS. AGAIN...ACROSS THE FAR WEST AND NORTHWEST
COUNTIES OF THE FA...CANNOT RULE OUT A LIGHT MIX. BUT DO NOT
ANTICIPATED ANY REAL PROBLEMS WITH TEMPS HOLDING NEARLY STEADY
NEAR 32F. WILL MONITOR.
TUESDAY NIGHT...H10/7 MOISTURE MOVES OUT OF THE AREA...SO WILL
CARRY A DRY FORECAST. CUT OFF LOW FORECAST TO TAKE SHAPE OVER
OKLAHOMA AND MOVE EAST TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.
THE BULK OF THE MOISTURE ASSOCIATED WITH THIS SYSTEM SHOULD
STAY TO OUR SOUTH. HOWEVER WILL HAVE TO MONITOR CLOSELY OUR
FAR SOUTHERN COUNTIES...ESPECIALLY ACROSS WEST KENTUCKY NEAR
THE TN BORDER WEDNESDAY AFTERNOON AND EVENING...FOR POSSIBLE
LOW / SLIGHT CHANCE POPS.
HAD TO LOWER TEMPS A COUPLE OF DEGREES IN THE VERY SHORT
TERM. OTHERWISE...USED A BLEND OF BIAS CORRECTED GRIDS AND
NAM/GFS MOS FOR TEMPS OVER THE NEXT 3 DAYS.
.LONG TERM /12Z THURSDAY THROUGH MONDAY/...
LOOKING AHEAD TO THE LATTER PART OF THE WEEK....MEDIUM RANGE
MODELS ARE IN FAIRY AGREEMENT THAT A POTENT COLD FRONT WILL
SLIP SOUTHEAST INTO THE MID MS VALLEY THU/THU NIGHT TIME FRAME.
HOWEVER...RIGHT NOW IT LOOKS LIKE MOST OF THE MOISTURE WILL
REMAIN NORTH OF OUR FORECAST AREAS...ASSOCIATED WITH THE STRONGER
MID LVL TROF. THERE JUST DOES NOT TO SEEM TO BE MUCH CONVERGENCE
ALONG THE FRONT...AND VERY LITTLE...IF ANY LOW LVL MOISTURE
RETURN FROM THE SOUTH. THUS...WILL BRING THE FRONT THROUGH RAIN
FREE. CANNOT RULE OUT A FEW SPRINKLES.
THE MAIN AFFECT OF THE THE COLD FRONT WIL BE TO USHER IN SOME
OF THE COLDEST AIR OF THE SEASON AS HIGH PRESSURE SINKS SOUTHEAST
FROM CANADIAN RIGHT OVER THE REGION BY SAT MORNING. LOOK FOR LOW
TEMPERATURES IN THE 20 TO 25 DEGREE RANGE SAT MORNING....WITH
HIGHS SAT ONLY IN THE 30S...DESPITE FULL SUNSHINE. SAT NIGHT/SUN
MORNING MAY BE JUST AS COLD...ESP OVER SW IN /WRN KY. SHOULD BE
SOME RETURN FLOW BEGINNING ON THE BACK SIDE OF TH HIGH OVER N/W
HALF OF THE REGION SAT NIGHT...BUT IT WILL STILL BE CHILLY.
AS SLY WINDS BECOME MORE ESTABLISHED EARLY NEXT WEEK...SHOULD
SEE MODEST WARMING TREND AT THAT TIME.
&&
.AVIATION...
UPPER LEVEL WAVE MOVING ACROSS THE REGION...WILL CONTINUE TO
BRING AN END TO THE RAIN LATE THIS AFTERNOON. THIS IS REFLECTED
IN UPDATED TAFS. CIGS WILL HOVER CLOSE TO THE MVFR/IFR CIG
CATEGORIES TONIGHT...THOUGH A TREND TOWARD LOW END MVFR APPEARS
POSSIBLE. WILL CONTINUE WITH A 6SM BR TO HINT AT THE POSSIBILITY
THAT LIGHT PRECIP OR MIST/DRIZZLE COULD HAPPEN OVERNIGHT AS
THE LOW LEVELS REMAIN MOIST...AND THE UPPER LEVELS REMAIN
UNSETTLED IN A SW FLOW PATTERN. NORTH WINDS WILL PERSIST...WITH
SOME GUSTS POSSIBLE INTO THE EVENING HOURS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR CHRISTIAN-DAVIESS-
HENDERSON-HOPKINS-MCLEAN-MUHLENBERG-TODD-UNION KY-WEBSTER.
MO...NONE.
IL...NONE.
IN...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Dec 5, 2:20 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 220 PM CST MON DEC 5 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 220 PM CST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT RAIN WILL CONTINUE TO LET UP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES NORTHEAST ACROSS THE REGION. HOWEVER...WATER PROBLEMS MAY LINGER INTO THE EARLY NIGHTTIME HOURS...ESPECIALLY SOUTH AND EAST OF A LINE FROM POPLAR BLUFF MISSOURI TO MOUNT CARMEL ILLINOIS. THERE IS A SMALL CHANCE OF LIGHT FREEZING DRIZZLE...SLEET OR LIGHT FREEZING RAIN ACROSS PORTIONS OF THE OZARK FOOTHILL REGION...NORTH AND EAST TOWARD PINCKNEYVILLE ILLINOIS. WITH TEMPERATURES NEAR FREEZING...NO MAJOR ISSUES ARE ANTICIPATED. MINOR RIVER FLOODING WILL CONTINUE. REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A RATHER SMALL CHANCE OF LIGHT FREEZING DRIZZLE OR SLEET TUESDAY MORNING FROM THE OZARK FOOTHILL REGION NORTH AND EAST TOWARD PINCKNEYVILLE ILLINOIS. NO MAJOR ISSUES ARE ANTICIPATED. MINOR RIVER FLOODING IS FORECAST TO CONTINUE. REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY FLOODING IS ENCOURAGED. ALSO PLEASE REPORT IN WITH STORM TOTAL RAINFALL AMOUNTS.
In the hours before
Special weather statement, Dec 5, 11:57 AM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1157 AM CST MON DEC 5 2011 ILZ075>078-080>086-088-089-092-INZ081-082-MOZ076-086-087-100- 107>111-060000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-UNION IL-JOHNSON-ALEXANDER-GIBSON- PIKE-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY- BUTLER-STODDARD-SCOTT- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...JONESBORO...VIENNA... CAIRO...FORT BRANCH...PETERSBURG...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON 1157 AM CST MON DEC 5 2011 ...RAIN WILL CONTINUE THROUGH THE AFTERNOON... RAINFALL GENERALLY NORTH AND WEST OF A LINE FROM POPLAR BLUFF MISSOURI TO PRINCETON INDIANA HAS RANGED FROM 1 TO 3 INCHES ON AVERAGE. UP TO 1/2 INCH OF ADDITIONAL RAINFALL WILL BE POSSIBLE. A FEW WATER PROBLEMS WILL REMAIN POSSIBLE. STANDING WATER IN LOW LAND AND POOR DRAINAGE AREAS MAY LEAD TO WATER ON ROADS THAT ARE TYPICALLY SUSCEPTIBLE TO WATER ISSUES. CREEKS...STREAMS AND DITCHES WILL BE NEAR BANK FULL AS WELL. THE RAINS SHOULD LET UP DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 6:12 PM CST | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 42 hr |
| Dec 4, 6:20 PM CST | Areal Flood Warning | PAH | Crittenden, Livingston, Marshall | 42 hr |
| Dec 4, 8:27 PM CST | Areal Flood Warning | PAH | Henderson, Union | 40 hr |
| Dec 4, 11:31 PM CST | Areal Flood Warning | PAH | Calloway, Lyon, Trigg | 36 hr |
| Dec 5, 11:04 AM CST | Areal Flood Advisory | PAH | Caldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 2 more | 7 hr |
| Dec 5, 5:37 PM CST | Areal Flood Warning | PAH | Caldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 2 more | 18 hr |
| Dec 4, 7:13 PM CST | Areal Flood Warning | PAH | Alexander | 11 hr |
Nearby
River Flood Warnings in Kentucky, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.